MathSciNet Relay Station
MathSciNet bibliographic data
MR471069 (57 #10810) 60G45
Lenglart, E. Relation de domination entre deux processus. (French) Ann. Inst. H. Poincaré Sect. B (N.S.) 13 (1977), no. 2, 171–179.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement